Search and kompare over thousands products reviews

The Best Non-aspirin Pain Relievers

Looking for the best Non-aspirin Pain Relievers?

Discover now our comparison of the best Non-aspirin Pain Relievers. It is never easy to choose from the wide range of offers. On the market, you will find an incalculable number of models, all at different prices. And as you will discover, the best Non-aspirin Pain Relievers are not always the ones at the highest prices! Many criteria are used, and they make the richness and relevance of this comparison.
To help you make the best choice among the hundreds of products available, we have decided to offer you a comparison of the Non-aspirin Pain Relievers in order to find the best quality/price ratio. In this ranking, you will find products listed according to their price, but also their characteristics and the opinions of other customers. Also discover our comparisons by categories. You won’t have to choose your products at random anymore.

SaleNo. 1
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, Pain Reliever/Fever Reducer, 500 Count (Packaging may vary)
  • ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol CapletsAmazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritisACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer
  • Product may be manufactured in India or U.S.
SaleNo. 3
Tylenol Extra Strength Acetaminophen Rapid Release Gels, Extra Strength Pain Reliever & Fever Reducer, Gelcaps with Laser-Drilled Holes, 500 mg Acetaminophen, 100 ct
  • 100-count Tylenol Extra Strength Rapid Release Gels pain relief medicine with acetaminophen work fast to temporarily relieve minor aches and pains, headaches, and help reduce fever
  • Each pain reliever gelcap features laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief that works at the speed of life, while being gentle on the stomach
  • Use as a fever reducer and to relieve minor aches and pains including headache, backache, toothache, menstrual and premenstrual cramps, minor pain of arthritis, joint and muscle pain, and pain caused by the common cold and flu
  • With 500 mg of acetaminophen per gelcap, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Experience relief of minor aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction
SaleNo. 4
Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, Body Aches, Headache, Arthritis Pain Relief and More, 500 Count (Packaging may vary)
  • ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen TabletsPAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
  • STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducerEFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over
  • IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)
  • Product may be manufactured in India or U.S.
SaleNo. 5
Excedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief - 100 Count
  • One bottle of 100 caplets of Excedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief
  • Aspirin-free tension headache pain medicine that quickly relieves headaches and pain caused by tension and stress
  • Delivers muscle ache, shoulder and neck pain relief
  • Combines acetaminophen with caffeine to temporarily relieve pain caused by headaches and muscle aches
  • Contains a trusted formula that combines a pain reliever and an amplifier
  • Effectively relieves tension-type headaches in convenient caplet form
SaleNo. 6
Aleve Pain Relief Naproxen Sodium Caplets ‐ 50 Count
  • Up to 12-Hours of Uninterrupted Pain Relief: Aleve Caplets provide long-lasting pain relief of minor arthritis, headache, and back pain
  • Fever Reducer: Temporarily reduces fever for adults and children aged 12 and up
  • Targeted Pain Relief: Every tablet is made with 220 mg of naproxen sodium to help you take on muscle pain and provide back pain relief
  • Effective Pain Reliever: In a study, proven as effective and longer lasting than a common Rx pain reliever. Ask a doctor if Aleve is right for you
  • Comes in small, easy-to-swallow tablets; use as directed
No. 7
Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count
  • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
  • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
  • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.
SaleNo. 8
Tylenol Extra Strength Dissolve Packs, 500 mg Acetaminophen Pain Reliever & Fever Reducer, On-The-Go Powder Packets for Minor Aches & Pains, Ibuprofen- & Aspirin-Free, Berry Flavor, 32 ct
  • 32-count of Tylenol Extra Strength Dissolve Packs with acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains for adults and children 12+
  • This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold or flu, headache, shoulder or knee pain, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
  • Each oral pain reliever powder packet contains the maximum strength, 500 milligrams of acetaminophen, a safe and effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
  • No water, no problem. This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is indicated for both adults and children 12 years of age and older & is safe when used as directed
  • From the #1 doctor recommended brand for pain relief and fever reduction, experience extra strength pain relief in a berry-flavored medicine that comes in a convenient on-the-go form to have on hand whenever pain hits
No. 9
A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 300 Count
  • ACTIVE INGREDIENT IBUPROFEN 200MG: Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
  • TEMPORARY PAIN RELIEF: Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • SOFTGELS: Each bottle contains 300 softgels, which are liquid-filled capsules
  • GREAT VALUE: Proudly Made in the USA using ingredients originating from various countries for temporary relief from most common aches and pains at a great value
  • DON'T LET PAIN GET IN YOUR WAY: Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
SaleNo. 10
Tylenol Extra Strength 500 mg Acetaminophen Caplets, Pain Reliever & Fever Reducer, Acetaminophen for Minor Arthritis Pain, Headache, Backache & Toothache, Value Size, 100 Ct
  • 100-count value size bottle of Tylenol Extra Strength Caplets with 500 mg of acetaminophen, a known pain reliever and fever reducer, to provide temporary relief of minor aches and pains and reduce fever
  • Each extra strength Tylenol pain relief caplet contains 500 mg of acetaminophen for strong and effective pain relief, and has an excellent safety profile when used as directed
  • Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps, and pain caused by the common cold
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. To use, take two acetaminophen caplets every six hours while symptoms last and do not take more than six caplets in 24 hours
  • From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol Extra Strength Caplets with 500 mg Acetaminophen

What is the purpose of a comparison site?

When you search for a product on the Internet, you can compare all the offers that are available from the sellers. However, it can take time when it is necessary to open all the pages, compare the opinions of the Internet users, the characteristics of the products, the prices of the different models… Offering you reliable comparisons allows us to offer you a certain time saving and a great ease of use. Shopping on the Internet is no longer a chore, but a real pleasure!
We do everything we can to offer you relevant comparisons, based on various criteria and constantly updated. The product you are looking for is probably among these pages. A few clicks will allow you to make a fair and relevant choice. Don’t be disappointed with your purchases made on the Internet and compare the best Non-aspirin Pain Relievers now!

Last update on 2025-05-20 / Affiliate links / Images from Amazon Product Advertising API